Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC TWM; TORQUE WRENCH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
IMPLANT DIRECT SYBRON MANUFACTURING LLC TWM; TORQUE WRENCH
Model Number
TWM
Medical Device Problem Code
Inaccurate Information (4051)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
01/23/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Per complaint (b)(4), a customer received a torque wrench with incorrect instructions for use.
New Search
Submit an Adverse Event Report
Brand Name
TWM
Common Device Name
TORQUE WRENCH
Manufacturer
(Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key
9742519
Report Number
3001617766-2020-00582
Device Sequence Number
19283137
Product Code
NDP
UDI-Device Identifier
10841307119265
UDI-Public
10841307119265
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
NA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Dentist
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
02/21/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
TWM
Device Catalogue Number
TWM
Device Lot Number
143685
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/30/2020
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
01/23/2020
Initial Report FDA Received Date
02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1